# SDR SWAA2023121521446

- Difficulty date: November 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT FLOOR BEAM UPPER SURFACE STA 344 LB 0'<[01] REMOVED CORROSION AT MAIN CABIN FWD WET AREA; FLOOR BEAM UPPER SURFACE AT STA 344; LB '0';PER B 737-700 SRM 51-10-02-0G-0;MATERIAL LOST 0.022' MATERIAL REMAINING 0.153. FOUND OUT OF LIMITS AS PER SRM 53-10-51-1A-1 FIGURE 105 INSTALLED STRAP AND TAPERED FILLER; REF SRM 53-10-51-2R-8;[02] VERIFIED STEP 1.
